# SDR CA010907001

- Difficulty date: August 26, 2001
- Submitted: September 17, 2001
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Link
- Condition: Wrong Part
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A MAIN GEARBOX BUILDUP AND PRIOR TO INSTALLATION OF THE STATIONARY SCISSORS ASSEMBLY, THE ENGINEER NOTICED THE UPPER LINK OF STATIONARY SCISSORS WAS ASSEMBLED 180 DEGREES OUT OF POSITION. THE ENGINEER CORRECTED THIS CONDITION PRIOR TO INSTALLING THE SCISSORS ASSEMBLY ON THE MAIN GEARBOX. UNCORRECTED, THIS WOULD LIMIT THE VERTICALMOVEMENT (DOWN) OF THE SWASHPLATE.
